Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of duromine burning nipples

Premium Questions

Dr. Rakhi Tayal MD

Hi, I have been on Duromine for 1 month now but was taking it during the week and weekend off ... to freak out what is wrong with me? I have never experienced a period this late before. Does the Duromine ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.    Muhammad Sareer Khalil MD

Duromine and side effects I have just started 5 days ago taking duromine 30mg. I have found over .... Is this a serious side effect that I need to stop taking the tablets and see... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Ivo Ditah MD

Hi I m been on 30 mg duromine , I went to prepare one for my morning intake but accidentally took it without realising tried to bring it back up but not much luck I do take 5 mg Diazpem which I only take ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Saddiq Ulabidin MD

I used my first dose of picato and have tiny blisters and swelling. Is this normal. Should I apply second dose today? Can I use silvadene cream for the burning ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.  Ralf Von Seckendorff MD

down as My skin breaks out into blisters and like hives and like burns. I am also on Prozac 40 mg a day ... View answer

Answered by : Dr. Ralf Von Seckendorff ( General & Family Physician)

Public Forum Discussions

Dr. Savita Mishra MD

hi i m 17 and i m an overwight young girl and the doctor prescribed me on phentermine, this is my 3rd day taking it and i started to feel a burning sensation on my nipple is the pill the cause? ... View answer

Answered by : Dr. Savita Mishra ( General & Family Physician)
Dr. Shainaz Arif Kaware MD

I have been taking duromine and it has given me a swollen / bumpy skin condition on my face . Do you know anything that might help counter attack this side effect.? ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Uday Nath Sahoo MD

this possibly be from the duromine side effects I have had no other side effects except for insomnia which I ...Hi there I am 21 years of age and this is my 3rd day of using... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr.   Zotaj Antoneta MD

I would like to go on Duromine, I know all about the side effects dangers etc and next month I will also be taking Primolut N for 14 days. Will the 2 have a bad reaction? Will one cancel the other out ... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Mbuomboh Veranso MD

..is it a side effect of intake of ipill. ....and there are no symptoms of softening of nipple or increase in nipple size or vomiting. Is this a side effect of ipill ?? ... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi,this could be the side effects of the drug

Dr.   Chandrakant Kamariya MD

Hello Side effect of deriva c is common on topical area over which is applied. If you get any side effect like dryness, redness, burning or itching over the applied area then...

Dr. Benard Shehu MD

Yes it's ok. The principal side effects are related to gastrointestinal problems.